# SDR DALA2024052105392

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 116,164 hours, 17,531 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 955 Lbl 85
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 190 CENTER FUEL TANK UPPER SURFACE CORROSION AT STA 955 LBL 85. CORRECTIVE ACTION: REPAIRED THE CORROSION TENSION FITTING AND CENTER WING UPPER SKIN AND UPPER CHORD AT STA 955 LBL 85 AS PER PRI 566238 (0349653)
